On the moduli of curves with theta-characteristics
Compositio Mathematica, Volume 75 (1990) no. 3, p. 287-297
@article{CM_1990__75_3_287_0,
     author = {Nagaraj, D. S.},
     title = {On the moduli of curves with theta-characteristics},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {3},
     year = {1990},
     pages = {287-297},
     zbl = {0726.14019},
     mrnumber = {1070415},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__75_3_287_0}
}
Nagaraj, D. S. On the moduli of curves with theta-characteristics. Compositio Mathematica, Volume 75 (1990) no. 3, pp. 287-297. http://www.numdam.org/item/CM_1990__75_3_287_0/

[ACGH] Arbarello E., Cornalba M., Griffiths P.A., Harris J., Geometry of algebraic curves, vol. 1. Springer-Verlag, New York, 1985). | Zbl 0559.14017

[H] Hartshorne R., Algebraic geometry. Springer-Verlag. GTM 52. | MR 463157 | Zbl 0367.14001

[Ha] Harris J., Theta-characteristics on algebraic curve, Trans. Am. Math. Soc. Vol. 271. (1982), 611-638. | MR 654853 | Zbl 0513.14025

[M] Mumford D., Theta-characteristics on algebraic curves, Ann. Sci. De. Norm. Sup. Vol. 4. (1971), 181-638. | Numdam | MR 292836 | Zbl 0216.05904

[T] Teixidor I. Bigas M., Half-canonical series on algebraic curves, Trans. Am. Maths. Soc. Vol. 302. (1987), 99-115. | MR 887499 | Zbl 0627.14022